MathSciNet Relay Station
MathSciNet bibliographic data
MR1422108 (97k:35043) 35J10 (35B45 35Q40 81V10)
Shen, Zhongwei Estimates in $L\sp p$ for magnetic Schrödinger operators. Indiana Univ. Math. J. 45 (1996), no. 3, 817–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement